Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
janis808

1 year after Accutane

Recommended Posts

It's been a whole year since I finished Accutane and I'm still having trouble wearing contacts. I tried so many different ones and my eyes still get irritated and red. This is awful! I wear glasses at home, but when I go out I wear contacts. Anyone else having problems like this? I read online that a lot of people can't wear contacts anymore and have dry eye syndrome. Please help with your experiences post-accutane and dry eyes.

Link to post
Share on other sites

Roche does state that some continue to have problems wearing thier contacts even after the course has ended.

http:www.rocheusa.com/products/accutane/pi/pdf

I would first get your eyes checked. Maybe see if there is a prescription eye drop. I would stay away from fat soluble vitamin A.

You could also ask your physican if it is okay for you to take the supplement Gamma Linolenic Acid. (Patients with sjorgren's take this supplement)

Good Luck.

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×